Thread: lump in my ass cheek.help!!!!!
05-10-2003, 08:17 PM #1
lump in my ass cheek.help!!!!!
hey guy's i need some help .My bro got a lump inside his ass cheek today from injecting eq and test cyp(2.8ml) total . this is about our 30th shot (2nd cycle) .we alternate cheeks all the time and we have never had any prob before.
I did the injecting for him.It was clean and everything appeared to go smooth except he can really feel it .He thought he was just being a pussy so he didnt say anything.Well there was oil coming out for a few hours after (his shorts were oily) and there is a hard lump inside when you rub his ass cheek .
What the hell is that and how serious is it ?
The needle was a 22g 1.5 inch ,we aspirated ,wiped the area clean etc .We are very careful when injecting
thanks ,any help is appreciated
05-10-2003, 08:27 PM #2Senior Member
- Join Date
- May 2002
You rubbing his ass cheek for him? How far did you put the needle in? Sounds like you didnt go deep enough. (My reply sounds fucked up)!
05-10-2003, 08:36 PM #3
Ya i rubbed his ass cheek !!lol he is my bro ,.not my bro (buddy) but my real brother and he wanted me to see how it felt . I dont normally rub men's ass tt333 dont you worry . I went in 1.5 inches as i couldnt see the pin anymore .the fucken liquid is still coming out as we speak .
What the hell .how can the body not absorb the stuff ?
05-11-2003, 01:07 AM #4
It sounds like there's too much oil in the ass...and the lump could be the development of an abscess. The AS may not be dispersing properly into the body due to frequent injections in the ass. I'd watch it and if it gets any worse you may have to go to the doctor and get the abscess drained. My buddy had it done...not pretty. Gag!
Try site injections...it may help balanceing out things.
05-11-2003, 09:36 AM #5Junior Member
- Join Date
- May 2002
My w/o partner and I inject on the same days and he has the same issue - 'cept happnes all the time with him.... I am always good, he had a lump in his cheek for 3 days, did the other cheek and it was fine, this week we injected in the quad - mine was fine and on him, the area around his knee (about 5 inches from the injection site) is all swolen... what gives?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)